# SDR KBM2005F00212

- Difficulty date: May 22, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 214040805001
- Condition: Inoperative
- Location: M/R Xmsn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION OIL TEMP LIGHT ILLUMINATING AT 85 DEGREES C.  REMOVED AND REPLACED.  (K)
